# SDR IXXA06SMN347S

- Difficulty date: November 4, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND FITTING CRACKED AT STATION 742.000 LONGERON 11 RIGHT. REMOVED CRACKED FITTING.  FABRICATED NEW FITTING. HEAT TREATED NEW FITTING FROM 7075-T651 TO 7075-T6. PERFORMED NDT INSPECTION. NO CRACKS OR CORROSION FOUND. CLEANED, TREATED AND PRIMED AREA AND NEW FITTING. INSTALLED NEW FITTING. IAW DC8 SRM 51-1-20D, DOUGLAS DRAWING NUMBER 3754901, DC8 SRM 51-1-1 PAGES 1, 13, 17, NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, AND DC8 SRM 51-3-1.
